# SDR AALA20130518007

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- Aircraft time: 47,982 hours, 16,528 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: S283N702110
- Condition: Failed
- Location: Galley Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED ELECTRICAL ODOR NEAR AFT GALLEY.  EMERGENCY DECLARED, AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND AFT OVERHEAD GALLEY LIGHT BALLAST WITH STRONG ELECTRICAL ODOR.  REPLACED LIGHT CONTROL RELAY AND BALLAST ASSEMBLY FOR AFT GALLEY OVERHEAD LIGHT ASSEMBLY. SYSTEM GROUND CHECK NORMAL OPERATION.
